iHerb Customer Reviews
Savings of: $8.75 (49% off)
Posted by 5642728316803087772 on Jan 11, 2016
unfortunately I cannot give this a thumbs up. I've taken other 5-htp supplements that did not make me sick. this one for some reason makes me extremely nauseous.
Was this review helpful to you?
Posted by 5017511674090718118 on May 28, 2014
Dont know if the product is good as I NEVER received it. I contacted them and all I got was a template answer. I kept writing them and all I got was the same answer, all copy paste. I lost my 65 dollars and my order. It has been 2 months and nothing. Very bad service and bad proficiency.
Does not work - Caused me sleepless nights !
Posted by 5736688796725479781 on Oct 14, 2013
I was taking this for my social anxiety disorder and generalized anxiety. I never had sleeping problems. I took two pills a day, one in the morning and one at night. I can guarantee you it was no placebo effect. I took it for 3 days, and for all those 3 days and nights, I did not have a restful sleep. It was doing the opposite of what it was recommended for. Its supposed to be a precursor to Serotonin, which becomes Melatonin that helps with sleep. But I do not know what went wrong. The moment I stopped taking them, that night itself I had a good sleep. Note: I also had slight nausea and stomach ache while taking it. NOT RECOMMENDED!
Posted by Reviewer3362040 on Sep 28, 2013
Didn't work for me.
5 HTP - Nausea
Posted by butteredcrumpet on Apr 12, 2013
I really wanted to give 5 HTP a try however, I couldn't get past the terrible nausea and dizziness it caused. I tried changing the dosage and experimented with taking a capsule at night and or taking with or without food but the nausea never passed. I did some investigation and apparently many people report queasiness when they first start taking 5 HTP. I can usually get past an adjustment period with most medications but the side effects were interfering with my day-to-day life.
Was this review helpful to you?
4 people found the following review helpful
Posted by Kyriaki on Jan 12, 2013
If you know that you're a 'good dreamer' these would be lovely. If you're a person who knows their dreams are generally not happy and blissful BEWARE, you could wake up screaming. I stopped taking these immediately, so i cannot comment on the effect of taking these long-term.
gave me insomnia
Posted by Reviewer3181914 on Nov 26, 2012
Gave me insomnia. Makes me feel worse after a few days.
Posted by Reviewer3235166 on Jul 09, 2010
Kept me tired/falling asleep for the entire 4 day trial. Will not continue this product.
Posted by Reviewer2663445 on May 03, 2010
I did not feel much of a difference. I did lower my dose to start with . It messed up my digestive system.
strange side effects
Posted by Reviewer3137759 on Mar 17, 2010
Since I took the product, I've had trouble sleeping, unexplained anxiety, shallow breathing and continuous migraines. It seems to have the opposite effect on me. I would definitely not recommend that anyone start off by taking it 2-3 times a day as the label suggests. But it did cut down my cravings for sweets (especially in the evening).